# SDR 9624169951

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9347
- Make and model: Doug DC-9-32
- Aircraft serial: 45827
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND DELAMINATION IN THE LEFT WING FLAP TRAILING EDGE UPPER SKIN AT XFLS 187-235.  REPAIRED SKIN (P/N 9957578-503) PER EA 99-120171.
